# SDR REXA201100079

- Difficulty date: January 30, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N200PA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 5,341 hours, 3,773 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Indicator
- Condition: Tripped
- Location: Le Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLATS FAIL CAUTION IN FLIGHT SLATS STUCK AT 0 DEG, RAN QRH SITUATION AND MESSAGE PERSISTED.  FOUND SFECUS REPORTED "MECHANICAL JAM" CODES TO MDC.  T/S PER FIM 27-81-09, FOUND RT O/B SLAT I/B ACTUATOR & LT O/B SLAT O/B ACTUATOR TRIP INDICATORS FLIPPED.  RESET INDICATOR SPRINGS & OPERATED SLATS MULTIPLE TIMES.  NO FURTHER DEFECTS NOTED.  SLAT SYSTEM CKS GOOD IAW AMM 27-81-00.
